# SDR HALA2021081000112

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 45,587 hours, 7,461 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 INOP SYS - L/G DOOR. CORRECTIVE ACTION: MLG DOORS OPEN ON ARRIVAL AT GATE WHICH CAUSES INOP SYS - L/G DOOR. CLOSED MLG DOORS. (6762993)
